About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 732069, 8 pages
http://dx.doi.org/10.1155/2013/732069
Research Article

Degree of Approximation by Hybrid Operators

1Department of Applied Mathematics, Delhi Technological University (Formerly Delhi College of Engineering), Bawana Road, Delhi 110042, India
2Department of Mathematics Education, Sungkyunkwan University, Seoul 110-745, Republic of Korea
3Department of Mathematics, Meijo University, Nagoya 468-8502, Japan

Received 8 May 2013; Accepted 12 July 2013

Academic Editor: Irena Rachůnková

Copyright © 2013 Naokant Deo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Sahai and G. Prasad, “On simultaneous approximation by modified Lupas operators,” Journal of Approximation Theory, vol. 45, no. 2, pp. 122–128, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. N. Deo, “Faster rate of convergence on Srivastava-Gupta operators,” Applied Mathematics and Computation, vol. 218, no. 21, pp. 10486–10491, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. N. Deo and N. Bhardwaj, “Some approximation results for Durrmeyer operators,” Applied Mathematics and Computation, vol. 217, no. 12, pp. 5531–5536, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. M. Derriennic, “Sur l'approximation de fonctions intégrables sur [0, 1] par des polynômes de Bernstein modifiés,” Journal of Approximation Theory, vol. 31, no. 4, pp. 325–343, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. O. Duman, M. A. Özarslan, and H. Aktuğlu, “Better error estimation for Szász-Mirakjan-beta operators,” Journal of Computational Analysis and Applications, vol. 10, no. 1, pp. 53–59, 2008. View at Zentralblatt MATH · View at MathSciNet
  6. H. S. Kasana, G. Prasad, P. N. Agrawal, and A. Sahai, “Modified Szász operators,” in Mathematical Analysis and Its Applications (Kuwait, 1985), vol. 3 of KFAS Proceedings Series, pp. 29–41, Pergamon, Oxford, UK, 1988. View at Zentralblatt MATH · View at MathSciNet
  7. V. Gupta, G. S. Srivastava, and A. Sahai, “On simultaneous approximation by Szász-beta operators,” Soochow Journal of Mathematics, vol. 21, no. 1, pp. 1–11, 1995. View at Zentralblatt MATH · View at MathSciNet
  8. H. S. Jung and R. Sakai, “Approximation by Lupas-type operators and Szász-Mirakyan-type operators,” Journal of Applied Mathematics, vol. 2012, Article ID 546784, 28 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet